# SDR CA000927007

- Difficulty date: August 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 421C
- Aircraft time: 14,820 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Cracked
- Location: Pitot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT OF ZWH, PILOT NOTICED A SIGNIFICANT DROP IN AIRSPEED WITH THEALTIMETER & VSI ACTING ERRATICCALLY. THE ALTERNATE PITOT STATIC SOURCE WAS SELECTED & AIRSPEED VSI & ALTIMETER RETURNED TO NORMAL. PRESSURIZATION DIFFERENTIAL INDICATOR STAYED AT ZERO EVEN THOUGH THE CABIN WAS PRESSURIZING. MAINTENANCE FOUND THE REFERENCE LINE BETWEEN THE L/H AIRSPEED STATIC SOURCE AND THE CONTROLLER SPLIT. THE LINE WAS REPLACED AND THE PITOT STATIC SYSTEM TESTED FOR LEAKS.  THE AIRCRAFT RETURNED TO SERVICE.
